# SDR CALA2025111311176

- Difficulty date: November 10, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N24990
- Make and model: Boeing 787-9
- Aircraft serial: 38276
- Aircraft time: 4,594 hours, 443 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

LARGE BANG CLIMBING TRU 8000 NO ABNORMALITIES CREW REPORTS A LOUD BANG AT 8,000 FT WITH NO OTHER ABNORMAL ISSUES. CREW ALSO REPORTS NO OVERWEIGHT OR HARD LANDING. UPON ARRIVAL BACK TO IAD, DISCOVERED A LARGE BIRDSTRIKE ON THE UPPER LT SIDE OF NOSE RADOME AREA. BIRD REMAINS ALSO FOUND ON NR 1 ENGINE INLET AS WELL AS MULTIPLE FAN BLADES ON NR 1 ENGINE. MORE BIRD REMAINS NOTED ON THE INNER SIDE OF NR 1 ENGINE COWLING AS WELL AS UNDERSIDE OF LT WING,  PERFORMED TAP TEST ON NOSE RADOME IAW AMM 05-51-18 & FOUND EVIDENCE OF DELAMINATION. ACCOMPLISHED BIRDSTRIKE CONDITION INSPECTION IAW AMM DMC-B787-A-05-51-18-00A-280A-A.  BORESCOPE INSPECTION COMPLETED ON LP6924613.
